MAUDE Adverse Event Report: KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Offset Neck 15° - 6mm - S

KERI MEDICAL SA Touch - CMC1 Prosthesis; TOUCH® - CMC1 Prosthesis Offset Neck 15° - 6mm - S
Model Number NTO156
Medical Device Problem Codes Fracture (1260); Noise, Audible (3273)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 01/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a total joint arthroplasty of touch cmc1 prosthesis.Subsequently, the patient underwent revision surgery, due to ongoing symptoms of grinding sensation for approximately 6 months.Intraoperatively, there was evidence of significant metallosis and a fracture of the pe liner.
 
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.

Brand Name
Touch - CMC1 Prosthesis
Common Device Name
TOUCH® - CMC1 Prosthesis Offset Neck 15° - 6mm - S
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key50165388
Report Number3024706750-2026-00083
Device Sequence Number5253902
Product Code SFA
UDI-Device Identifier07640181160044
UDI-Public07640181160044
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNTO156
Device Catalogue NumberNTO156
Device Lot NumberX8622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale